On a multidimensional equation of mixed-composite type
Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1122-1127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_6_a16,
author = {M. Meredov},
title = {On a multidimensional equation of mixed-composite type},
journal = {Differencialʹnye uravneni\^a},
pages = {1122--1127},
year = {1981},
volume = {17},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_6_a16/}
}
M. Meredov. On a multidimensional equation of mixed-composite type. Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1122-1127. http://geodesic.mathdoc.fr/item/DE_1981_17_6_a16/